GOVERNOR'S ADVISORY COMMITTEE ON MOTORCYCLE SAFETY AGENDA

Established by Executive Order 22-22

Wednesday, October 19, 2023 - 4:00 p.m. to 6:00 p.m.

NEW LOCATION: The meeting will be held at the Comfort Suites Hotel - 630 Hawthorne Avenue SE, Salem, OR 97301 in the Salem Conference Room, with a remote option available.

Remote Options:

Click here to join the meeting

Meeting ID: 245 944 414 054

Passcode: tCnsks

Or call in (audio only)

+1 971-277-1965 Passcode: 467465623#

Link to the GAC-MS Website: https://www.oregon.gov/ODOT/Safety/Pages/GAC-MS.aspx

4:10 p.m. III. Approval of Previous Meeting Minutes – April and July (5 min) 4:15 p.m. III. Chair and Committee Member Reports (10 min) IV. Liaison and Interested Party Reports (20 min) Liaisons (bold font indicates they have confirmed their attendance): Portland Police Bureau (Chris Cass) Oregon State Police (Lieutenant Jason Lindland) Driver and Motor Vehicle Services (Hanna Braziel) Oregon National Guard (Nathan Christensen) Team Oregon (Aria Minu-Sepehr/Pat Hahn) Oregon Department of Transportation (Jeff Greiner/Traci Pearl/Miguel Lopez) Government Relations (Kayla Hootsmans) National Highway Traffic Safety Administration (Jim Skinner) Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) Harley-Davidson (Jason Tolleson/Toni Rahlf/Deb Eyre)	:00 p.m.	 I. Meeting Introduction - Roll Call of GAC-MS Members (10 min) Don Hamon (Chair) Chris Henry (Vice-Chair) Debbie Weber Graham Munsell C. J. Strauss Ethan J Lodwig
4:25 p.m. IV. Liaison and Interested Party Reports (20 min) Liaisons (bold font indicates they have confirmed their attendance): Portland Police Bureau (Chris Cass) Oregon State Police (Lieutenant Jason Lindland) Driver and Motor Vehicle Services (Hanna Braziel) Oregon National Guard (Nathan Christensen) Team Oregon (Aria Minu-Sepehr/Pat Hahn) Oregon Department of Transportation (Jeff Greiner/Traci Pearl/Miguel Lopez) Government Relations (Kayla Hootsmans) National Highway Traffic Safety Administration (Jim Skinner) Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend)	:10 p.m.	II. Approval of Previous Meeting Minutes – April and July (5 min)
Liaisons (bold font indicates they have confirmed their attendance): Portland Police Bureau (Chris Cass) Oregon State Police (Lieutenant Jason Lindland) Driver and Motor Vehicle Services (Hanna Braziel) Oregon National Guard (Nathan Christensen) Team Oregon (Aria Minu-Sepehr/Pat Hahn) Oregon Department of Transportation (Jeff Greiner/Traci Pearl/Miguel Lopez) Government Relations (Kayla Hootsmans) National Highway Traffic Safety Administration (Jim Skinner) Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend)	:15 p.m.	III. Chair and Committee Member Reports (10 min)
 Portland Police Bureau (Chris Cass) Oregon State Police (Lieutenant Jason Lindland) Driver and Motor Vehicle Services (Hanna Braziel) Oregon National Guard (Nathan Christensen) Team Oregon (Aria Minu-Sepehr/Pat Hahn) Oregon Department of Transportation (Jeff Greiner/Traci Pearl/Miguel Lopez) Government Relations (Kayla Hootsmans) National Highway Traffic Safety Administration (Jim Skinner) Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) 	:25 p.m.	IV. Liaison and Interested Party Reports (20 min)
 Oregon State Police (Lieutenant Jason Lindland) Driver and Motor Vehicle Services (Hanna Braziel) Oregon National Guard (Nathan Christensen) Team Oregon (Aria Minu-Sepehr/Pat Hahn) Oregon Department of Transportation (Jeff Greiner/Traci Pearl/Miguel Lopez) Government Relations (Kayla Hootsmans) National Highway Traffic Safety Administration (Jim Skinner) Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) 		Liaisons (bold font indicates they have confirmed their attendance):
 Oregon State Police (Lieutenant Jason Lindland) Driver and Motor Vehicle Services (Hanna Braziel) Oregon National Guard (Nathan Christensen) Team Oregon (Aria Minu-Sepehr/Pat Hahn) Oregon Department of Transportation (Jeff Greiner/Traci Pearl/Miguel Lopez) Government Relations (Kayla Hootsmans) National Highway Traffic Safety Administration (Jim Skinner) Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) 		
 Driver and Motor Vehicle Services (Hanna Braziel) Oregon National Guard (Nathan Christensen) Team Oregon (Aria Minu-Sepehr/Pat Hahn) Oregon Department of Transportation (Jeff Greiner/Traci Pearl/Miguel Lopez) Government Relations (Kayla Hootsmans) National Highway Traffic Safety Administration (Jim Skinner) Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) 		,
 Team Oregon (Aria Minu-Sepehr/Pat Hahn) Oregon Department of Transportation (Jeff Greiner/Traci Pearl/Miguel Lopez) Government Relations (Kayla Hootsmans) National Highway Traffic Safety Administration (Jim Skinner) Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) 		
 Oregon Department of Transportation (Jeff Greiner/Traci Pearl/Miguel Lopez) Government Relations (Kayla Hootsmans) National Highway Traffic Safety Administration (Jim Skinner) Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) 		 Oregon National Guard (Nathan Christensen)
 Government Relations (Kayla Hootsmans) National Highway Traffic Safety Administration (Jim Skinner) Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) 		
 National Highway Traffic Safety Administration (Jim Skinner) Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) 		
 Interested Parties: BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) 		
 BikePac (Doug Tiller/Paula Leslie) ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) 		
 ABATE (Paula Leslie/Doug Tiller/Bob Thomas) Bikers for Christ (Mike Friend) Confederation of Clubs (Bruce Ankarberg/Mike Friend) 		Interested Parties:
Bikers for Christ (Mike Friend)Confederation of Clubs (Bruce Ankarberg/Mike Friend)		
 Confederation of Clubs (Bruce Ankarberg/Mike Friend) 		
· · · · · · · · · · · · · · · · · · ·		·
Trainer, Surviviori Tomosoff, Form Natini, Sed Effer		· · · · · · · · · · · · · · · · · · ·
Public Comment: (2-min limit per person; pre-registered online or sign up in person)		Public Comment: (2-min limit per person; pre-registered online or sign up in person)

4:55 p.m.	V.	Break (10 minutes)
5:05 p.m.	VI.	2024 Meetings – Committee Discussion/Member Recruitment (15 min)
5:20 p.m.	VII.	Map Discussion - Image selection (Jeff Greiner) (5 min)
5:25 p.m.	VIII.	GAC-MS Reporting to Governor's Office (10 min)
5:35 p.m.	IX.	2021 Crash Data Summary (10 min)
5:45 p.m.	X.	ODOT Subcommittee Conversations (10 min)
5:55 p.m.	XI.	Next Meeting: TBD (5 min)
		 Possible Topics: 2024-2025 Legislative Concept Development Oregon Health Authority Trauma Registry Update Diversity, Equity, Inclusion and Reciprocity – Equity Lens and the Motorcycle Safety Program of Oregon – ODOT/Committee GAC-MS Strategic Action Plan
6:00 p.m.	XII.	Adjournment

To request an accommodation:

Meetings of the Governor's Advisory Committee on Motorcycle Safety are open to the public. Accommodations will be provided to persons with disabilities, and alternate formats of printed materials are available upon request. Please contact GAC MS support at 503-986-4188 or brandy.k.anderson-gillock@odot.oregon.gov at least 48 hours in advance of the meeting to request accommodations.